# SDR TWAA9807007

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND ANGLE BRACE CRACKED AND DOUBLER BELOW ALSO CRACKED, JUST INBD OF NR 2 LE SLAT INBD TRACK.  MANUFACTURED ANGLE BRACE AND DOUBLER AND INSTALLED PER SRM 51-01, PAGE 1 ITEM C, AND STANDARD PRACTICES.  (X)
